Regularity of stable solutions to semilinear elliptic equations on Riemannian models

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
Regularity of stable solutions to semilinear elliptic equations on Riemannian models ; volume:4 ; number:4 ; year:2015 ; pages:295-309 ; extent:15
Advances in nonlinear analysis ; 4, Heft 4 (2015), 295-309 (gesamt 15)

Creator
Castorina, Daniele
Sanchón, Manel

DOI
10.1515/anona-2015-0047
URN
urn:nbn:de:101:1-2405011732231.756767528948
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 12:56 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Castorina, Daniele
  • Sanchón, Manel

Other Objects (12)